# SDR USAA2013072900014

- Difficulty date: July 9, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 34,050 hours, 22,582 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK, EXCESSIVE PLAY ON LT ELEVATOR NR 6 HINGE FITTING AT STAB STA 589, RIB 13. REPLACED LT ELEVATOR NR 6 HINGE FITTING AT STAB STA 589, RIB 13 IAW AMM 55-16-42.
